# SDR UALA2012040302063

- Difficulty date: April 3, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 74,606 hours, 22,935 cycles
- Engine: Pwa PW2037
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LEADING EDGE OF LEFT HORIZONTAL STAB.  DENT SIZE 5 BY 3 INCHES BY .125 DEPTH,  ACCOMPLISHED INTERIM REPAIR PER EC-RA 5517-01001.
